# SDR SWIA202266781

- Difficulty date: September 20, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WS48.30 BATT RIB CAP CRACKED (MARKED)      (C-CHECK RO 11/8/2022)    REMOVED AND  INSTALLED NEW ANGLE REF CRJ200 SRM 51-42-21 AND DWG 601R10204 REV J. COMPLIED WITH 51-900-1003-SKY.
